TAIWANESE JOURNAL OF MATHEMATICS

Loading.... (view fulltext now)

全文

(1)

TAIWANESE JOURNAL OF MATHEMATICS

Vol. 8, No. 2 June 2004

CONTENTS

SURVEY PAPER

Spatial Patterns for Population Models in a Heterogeneous Environment Yihong Du ( ) 155

RESEARCH PAPERS

Rate of Convergence by the Bezier Variant of Phillips Operators for Bounded Vrate of Convergence by the Bezier Variant of Phillips Operators for

Bounded Ariation Functions Vijay Gupta 183 On Some Special Generalized Functional Identities Daniel Eremita 191 Full Elements in Regular Rings Huanyin Chen 203 Periodic Solutions of a Ratio-Dependent Food Chain Model with Delays

Hai-Feng Huo ( ) and Wan-Tong Li ( ) 211 Bounded Stable Sets of Skew Product for Meromorphic Functions 223

... Wang Sheng( ) On Conjecture of R. Briick Concerning the Entire Function Sharing One Value

CM with Its Derivative Zong-Xuan Chen ( ) and Kwang Ho Shon ( ) 235 Optimal Impulsive Harvest Policy for an Autonomous System

Bai Ling( ), Shuai Zhisheng ( ) and Wang Ke ( ) 245 The Power Indices for Multi-Choice Multi-Valued Games Chih-Ru Hsiao ( ) 259 Twin Positive Symmetric Solutions for Lidstone Boundary Value Problems

...Yanping Guo ( ) and Weigao Ge ( ) 271 Conformally Flat Hypersurfaces in Real Space Forms with Least Tension

Bang-Yen Chen, Franki Dillen, Johan Fastenakels and Leopold Verstraelen 285 Spectral Distributions And Gelfand's Theorem M. Fakhri and M. Jazar 327 On the Prime Radical of a Module Over a Noncommutative Ring

Fethi Callialp and Unsal Tekir 337 Orlicz Spaces That Are Uniformly Rotund in the Direction of Weakly

Compact Sets ... Zhongrui Shi ( ) 343

Taiwanese Journal of Mathematics is included in the list of SCI Journals beginning March 2004

數據

Updating...

參考文獻

Updating...

相關主題 :